# SDR 2020F00239

- Difficulty date: April 13, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N741AX
- Make and model: Boeing 767232
- Aircraft serial: 22215
- Aircraft time: 89,451 hours, 43,779 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 141T3230141T3220
- Condition: Corroded
- Location: Fuselage
- Part time: 89,451 hours, 43,799 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRBORNE/PEMCO NON-ROUTINE 2387N1601 DISCREPANCY: CORROSION ON STRINGER 36L FROM STA-434 - STA-478. CORRECTIVE ACTION: REMOVED, FABRICATED, INSTALLED REPAIRS AT STA-434 - SAT-478, STR36L IAW B767-200 SRM 51-40-05, 53-00-03 REPAIR 2, E.O.#19330 REV.A AND E.O.#19365.
